Notre Dame Journal of Formal Logic

On the possible number ${\rm no}(M)=$ the number of nonisomorphic models $L_{\infty,\lambda}$-equivalent to $M$ of power $\lambda$, for $\lambda$ singular.

Saharon Shelah

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 26, Number 1 (1985), 36-50.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870759

Zentralblatt MATH identifier
0567.03010

Mathematical Reviews number (MathSciNet)
MR766665

Digital Object Identifier
doi:10.1305/ndjfl/1093870759

Subjects
Primary: 03C75: Other infinitary logic
Secondary: 03C55: Set-theoretic model theory

Citation

Shelah, Saharon. On the possible number ${\rm no}(M)=$ the number of nonisomorphic models $L_{\infty,\lambda}$-equivalent to $M$ of power $\lambda$, for $\lambda$ singular. Notre Dame J. Formal Logic 26 (1985), no. 1, 36--50. doi:10.1305/ndjfl/1093870759. http://projecteuclid.org/euclid.ndjfl/1093870759.


Export citation